Illinois Journal of Mathematics

Period of an irreducible positive operator

Shu-Teh C. Moy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 24-39.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054780

Digital Object Identifier
doi:10.1215/ijm/1256054780

Mathematical Reviews number (MathSciNet)
MR0211470

Zentralblatt MATH identifier
0171.16104

Subjects
Primary: 60.65

Citation

Moy, Shu-Teh C. Period of an irreducible positive operator. Illinois J. Math. 11 (1967), no. 1, 24--39. doi:10.1215/ijm/1256054780. https://projecteuclid.org/euclid.ijm/1256054780


Export citation